Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 37, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 24, 2013, 3:04 AM PDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2013, 3:04 AM PDT (10:04 UTC)
- Expired
- Apr 25, 2013, 2:23 AM PDT
- In force
- 23 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
176 WHUS76 KEKA 241004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT WED APR 24 2013 PZZ470-241815- /O.EXP.KEKA.GL.W.0012.000000T0000Z-130424T1000Z/ /O.NEW.KEKA.SC.Y.0037.130424T1004Z-130425T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...NORTHERLY STRONG BREEZE WITH GUSTS TO NEAR GALE EARLY THIS MORNING. WINDS WILL EASE TO A FRESH TO STRONG BREEZE LATE THIS MORNING THROUGH TONIGHT. EXPECT GUSTS TO NEAR GALE ACROSS THE NORTHWEST PORTION LATE THIS MORNING THROUGH TONIGHT. * WAVES...NORTHERLY LARGE WAVES EARLY THIS MORNING...SUBSIDING TO MODERATE WAVES LATE THIS MORNING THROUGH THIS AFTERNOON. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-241600- /O.EXP.KEKA.SE.W.0010.000000T0000Z-130424T1000Z/ /O.EXT.KEKA.SC.Y.0036.000000T0000Z-130424T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...NORTHERLY STRONG BREEZE WITH GUSTS TO NEAR GALE EARLY THIS MORNING...EXCEPT ACROSS THE SOUTHWEST PORTION WHERE WINDS WILL BE A LIGHT TO MODERATE BREEZE. WINDS WILL EASE TO A GENTLE TO MODERATE BREEZE LATE THIS MORNING THROUGH THIS AFTERNOON. * WAVES...NORTHERLY LARGE WAVES EARLY THIS MORNING...SUBSIDING TO MODERATE WAVES LATE THIS MORNING THROUGH THIS AFTERNOON. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-241600- /O.EXP.KEKA.SC.Y.0036.000000T0000Z-130424T1000Z/ /O.NEW.KEKA.SC.Y.0037.130424T1004Z-130424T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...NORTHERLY STRONG BREEZE WITH GUSTS TO NEAR GALE EARLY THIS MORNING. WINDS WILL EASE TO A FRESH TO STRONG BREEZE LATE THIS MORNING THROUGH TONIGHT. EXPECT GUSTS TO NEAR GALE ACROSS THE NORTHWEST PORTION LATE THIS MORNING THROUGH TONIGHT. * WAVES...NORTHERLY LARGE WAVES EARLY THIS MORNING...SUBSIDING TO MODERATE WAVES LATE THIS MORNING THROUGH THIS AFTERNOON. THE LARGEST WAVES WILL BE ACROSS THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
547 WHUS76 KEKA 241602 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT WED APR 24 2013 PZZ450-242100- /O.EXT.KEKA.SC.Y.0037.000000T0000Z-130424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...N 10 KT...EXCEPT 20 KT NEAR PT ST GEORGE. * WAVES...NW 8 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-250015- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-130425T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...N 15 KT EXCEPT 25 KT FAR NORTH PORTION TODAY. * WAVES...N 9 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-250015- /O.CON.KEKA.SC.Y.0037.000000T0000Z-130425T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...N 25 KT TODAY AND THIS EVENING. * WAVES...N 9 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
440 WHUS76 KEKA 241632 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 932 AM PDT WED APR 24 2013 PZZ475-250000- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-130425T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 932 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...N 15 KT EXCEPT 25 KT FAR NORTH PORTION TODAY. * WAVES...N 9 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-242100- /O.CON.KEKA.SC.Y.0037.000000T0000Z-130424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 932 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...N 10 KT...EXCEPT 20 KT NEAR PT ST GEORGE. * WAVES...NW 8 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-250045- /O.CON.KEKA.SC.Y.0037.000000T0000Z-130425T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 932 AM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...N 25 KT TODAY AND THIS EVENING. * WAVES...N 9 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
113 WHUS76 KEKA 242137 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PDT WED APR 24 2013 PZZ475-242245- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-130425T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-250545- /O.EXT.KEKA.SC.Y.0037.000000T0000Z-130425T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THURSDAY. * WINDS...N 25 KT TONIGHT. * WAVES...N 10 FT AT 9 SECONDS TONIGHT...SUBSIDING TO 8 FT THU MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
007 WHUS76 KEKA 250404 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PDT WED APR 24 2013 PZZ470-251215- /O.CON.KEKA.SC.Y.0037.000000T0000Z-130425T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 PM PDT WED APR 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY. * WINDS...N 15 TO 25 KT TONIGHT SUBSIDING TO 5 TO 15 KT AND BECOMING SOUTHERLY THURSDAY MORNING. * WAVES...N 8 TO 10 FT AT 9 SECONDS TONIGHT...SUBSIDING TO 6 FT BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
832 WHUS76 KEKA 250923 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PDT THU APR 25 2013 PZZ470-251030- /O.CAN.KEKA.SC.Y.0037.000000T0000Z-130425T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PDT THU APR 25 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD DURING THE MORNING HOURS. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 3:41 PM PDT, 11 hours 23 minutes earlier.
Area forecast discussion, Apr 23, 3:41 PM PDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
341 PM PDT TUE APR 23 2013
.SYNOPSIS...HIGH PRESSURE WILL PERSIST THROUGH THE WEEK BUT
COASTAL STRATUS WILL MOVE UP THE COAST FROM THE SOUTH REACHING THE
MENDOCINO COAST TONIGHT AND TO PORTIONS OF THE REDWOOD COAST BY LATE
WEDNESDAY AFTERNOON.
&&
.DISCUSSION...OFFSHORE FLOW AND DOWNSLOPING PRODUCED RAPIDLY
WARMING TEMPERATURES THIS MORNING WITH MID-MORNING COASTAL READINGS
ABOUT 20 DEGREES HIGHER THAN MON MORNING. ONSHORE FLOW HAS COOLED
TEMPERATURES ALONG THE COAST SEVERAL DEGREES.
MAIN FORECAST CHALLENGE OVER THE NEXT FEW DAYS WILL BE A WEAK S
SURGE ALONG THE PACIFIC COAST AND THE ASSOCIATED LOW CLOUDS AND
FOG. THICKEST LOW CLOUDS AND FOG HAVE STOPPED AT NEAR AND SW
OF POINT REYES. THINNER AND LOWER CIGS AND FOG HAVE MADE IT N
TO JUST S OF THE CAPE MENDO/SONOMA LINE. THIS N EXTENT HAS CREPT N
SLOWLY THIS AFTERNOON. HAVE GENERALLY FOLLOWED THE NAM AND LOCAL
WRF WINDS FROM THE SFC TO THE BOUNDARY LAYER TO GET A HANDLE ON
WHEN PROGRESSION UP THE COAST.
NEXT VERY WEEK SYSTEM WILL APPROACH THE AREA FROM THE NW OVER THE
WEEKEND...BUT MODELS DIFFER ON TIMING AND AMPLITUDE. MOST AGREE
THAT PRECIP WILL BE LIMITED...AND ONLY HAVE ISOLATED SHOWERS OVER
OUR EXTREME N ON SUN.
&&
.AVIATION...CLEAR SKIES PREVAIL AS AN OFFSHORE COMPONENT DOMINATES
NORTHWEST CALIFORNIA. HIGH PRESSURE OVER THE OCEAN CONTINUES TO
INTERACTS WITH A THERMAL LOW EXTENDING OFF THE COAST. MORNING LIGHT
NORTH-NORTHEASTERLY WINDS BROUGHT WARMER TEMPERATURES TO COASTAL AIR
TERMINALS. THE SOMEWHAT MODERATE PRESSURE GRADIENT ALONG WITH THE
DIURNAL INFLUENCE HAS PRODUCED BREEZY/GUSTY NORTH-NORTHEASTERLY
WINDS AT CEC AND ACV. 2030Z VIS SAT PICTURED SHOWED FOG SURGE MOVING
UP ALONG THE COAST AND MAKING WAY ALONG THE CENTRAL SONOMA COAST...
BUT DO NOT EXPECT SURGE TO ROUND CAPE MENDOCINO AND SPILL INTO
HUMBOLDT COUNTY THROUGH PERIOD. CONDITIONS WILL REMAIN LESS BREEZY
INLAND WITH PERSISTENT CLEAR SKIES.
&&
.MARINE...THE PRESSURE GRADIENT EASED LAST NIGHT ALLOWING THE WINDS
AND SEAS TO FALL OFF. BY 1845Z AN ASCAT PASS SHOWED 20 TO 25 KNOT
WINDS ACROSS THE WESTERN PORTIONS OF THE OUTER WATERS. AT 18Z A SHIP
OBSERVATION JUST OUTSIDE OUR COASTAL ZONES INDICATED 30 KNOT WINDS.
DESPITE WINDS BELOW GALE, I OPTED TO LEAVE THE GALE WARNING OUT AS
THEY ARE EXPECTED TO BE REDEVELOPING NOW, ABOUT 3 PM. WITH THE SLACK
OFF OVERNIGHT, THE SEAS CAME DOWN TO AROUND TO 4 TO 7 FEET,
DEPENDING UPON WHERE YOU ARE AT. THE PRESSURE GRADIENT IS TIGHTENING
BETWEEN LOW PRESSURE INLAND AND HIGH PRESSURE OFFSHORE AND WILL HAVE
ITS FOCUS OVER THE NORTHERN OUTER WATERS. WITH GALES THERE, STEEP
WAVES WILL MOVE INTO THE REDWOOD COAST WATERS AND DOWN INTO THE
OUTER WATER SOUTH OF CAPE MENDOCINO. SWAN INITIALIZED A FEW FEET
HIGH THIS AFTERNOON, SO PULLED THE FORECAST VALUES BACK A BIT ON THE
SEAS. AT THIS POINT, DUE TO LACK OF DURATION, HAVE DROPPED THE
HIGHEST WAVES FROM ABOUT 14 FEET TO AROUND 10 FEET OVERNIGHT. AT
THAT POINT I WENT AHEAD AND RAN WITH SWAN OUTPUT. LOOKS LIKE A GOOD
LULL WED THROUGH SATURDAY WITH THE SEAS BOTTOMING OUT LATE THU INTO
FRI. A WEAK FRONT LATE IN THE WEEKEND WILL BRING MODERATE TO FRESH
WINDS AND RESULTANT SEAS BACK TO THE WATERS. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL
3 AM WEDNESDAY PZZ450.
GALE WARNING UNTIL 3 AM WEDNESDAY PZZ470.
SMALL CRAFT ADVISORY UNTIL 8 PM WEDNESDAY PZZ475.
HAZARDOUS SEAS WARNING UNTIL 3 AM WEDNESDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 23, 4:57 AM PDT, 22 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 457 AM PDT TUE APR 23 2013 CAZ001>004-076-241200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 457 AM PDT TUE APR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.